# SDR PNSA011203

- Difficulty date: December 19, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N30135
- Make and model: Frchld SA227DC
- Aircraft serial: DC890B
- Aircraft time: 5,415 hours, 5,004 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: SS10127
- Part serial: NA
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

During taxi RH hydraulic pressure warning light came on with normal pressure indication. Maintenance found hyd pressure switch for warning system faulty.
